MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA CRVD XLK INS 3 10MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA CRVD XLK INS 3 10MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1581-13-110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Muscular Rigidity (1968); Pain (1994); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/07/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical notification received for revision of left total knee to address infection; patient has rheumatoid arthritis.Date of implantation: (b)(6) 2008, date of revision: (b)(6) 2010, (left knee).Treatment: surgical i&d with complete synovectomy, revision of tibial insert; iv treatment through central line.
 
Event or Problem Description
On (b)(6) 2008, the patient had a left cemented total knee arthroplasty to address osteoarthritis, end-stage.Depuy components, including depuy patella were used during this procedure.There were no complications noted.On (b)(6) 2010, the patient had a revision, irrigation and debridement left proximal tibial abscess due to proximal tibial soft tissue abscess and probable chronic infection left total knee arthroplasty.The indications for surgery noted that the patient had pain, increased swelling, and stiffness.The surgeon reported finding inflammation.No components were revised.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
SIGMA CRVD XLK INS 3 10MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11404589
Report Number1818910-2021-04216
Device Sequence Number4568055
Product Code JWH
UDI-Device Identifier10603295063391
UDI-Public10603295063391
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K040166
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1581-13-110
Device Catalogue Number158113110
Device Lot Number2782234
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/17/2021
Supplement Date Received by Manufacturer03/03/2021
Initial Report FDA Received Date03/03/2021
Supplement Report FDA Received Date03/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC*SIGMA C/R NPOR FEM LT SZ 3; PFC*SIGMA/OV/DOME PAT 3PEG,38; SIG MOD TIB TRAY CEM COCR 3; SIGMA CRVD XLK INS 3 10MM; PFC*SIGMA C/R NPOR FEM LT SZ 3; PFC*SIGMA/OV/DOME PAT 3PEG,38; SIG MOD TIB TRAY CEM COCR 3; SIGMA CRVD XLK INS 3 10MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight91